Computational & Applied Mathematics
On-line version ISSN 1807-0302
GOMES, Francisco A. M. and SENNE, Thadeu A.. An SLP algorithm and its application to topology optimization. Comput. Appl. Math. [online]. 2011, vol.30, n.1, pp. 53-89. ISSN 1807-0302. http://dx.doi.org/10.1590/S1807-03022011000100004.
We introduce a globally convergent sequential linear programming method for nonlinear programming. The algorithm is applied to the solution of classic topology optimization problems, as well as to the design of compliantmechanisms. The numerical results suggest that the new algorithm is faster than the globally convergent version of the method of moving asymptotes, a popular method for mechanical engineering applications proposed by Svanberg.
Keywords : topology optimization; compliant mechanisms; sequential linear programming; global convergence theory.